# SDR REXA2022071401590

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: S17104
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS1031.00 BETWEEN STRG. 26R AND STGR. 25R	REPAIRED FRAME SECTION AT FS.1031 STRG 25R AND 26L PER EA NO: CRJ953-13596 DATE 5-16-22 REV IR
